Open Access
2007 Remarks on Lipschitzian mappings and some fixed point theorems
Janusz Matkowski
Banach J. Math. Anal. 1(2): 237-244 (2007). DOI: 10.15352/bjma/1240336222


Let $X,Y$ be the normed spaces, $C\subset X$ a convex set, and $T:C\rightarrow Y$ a continuous mapping. Some weak conditions implying the Lipschitz continuity of $T$ are presented. Applications to the fixed point theory and theory of composition operators are presented.


Download Citation

Janusz Matkowski. "Remarks on Lipschitzian mappings and some fixed point theorems." Banach J. Math. Anal. 1 (2) 237 - 244, 2007.


Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1146.47034
MathSciNet: MR2366107
Digital Object Identifier: 10.15352/bjma/1240336222

Primary: 47H10
Secondary: 54H25

Keywords: fixed point , Lipschitz mapping , subadditive function , uniformly convex space

Rights: Copyright © 2007 Tusi Mathematical Research Group

Vol.1 • No. 2 • 2007
Back to Top